Please use this identifier to cite or link to this item: http://rportal.lib.ntnu.edu.tw:80/handle/77345300/10001
Title: 亞佛加厥數與原子分子離子的大小
Authors: 楊瑞典
Issue Date: Apr-1985
Publisher: 臺灣師範大學科學教育中心
National Taiwan Normal University Science Education Center
URI: http://rportal.lib.ntnu.edu.tw//handle/77345300/10001
Other Identifiers: B9198054-90F5-08BA-6A71-6F4EEE336B85
Appears in Collections:科學教育月刊

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.